MAUDE Adverse Event Report: SYNTHES GMBH 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM; PLATE, FIXATION, BONE

SYNTHES GMBH 2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM; PLATE, FIXATION, BONE
Model Number 04.501.022.01
Medical Device Problem Codes Entrapment of Device (1212); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from depuy synthes reports an event in japan as follows: it was reported that this was a removal surgery for the rib performed on (b)(6) 2023.Some screws could not be removed because the screw heads were worn, and the screwdriver got stripped.The carbide drill was used, and the screw heads and the plate were removed.The wound was closed with several broken screw shafts remained in the body.The surgery was completed successfully with more than 30 minutes delay.Details are unknown.No further information is available.This complaint involves three (3) devices.This report is for one (1) unk - screws: cmf.This is report 3 of 3 for complaint: (b)(4).
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.510k: this report is for an unk - screws: initial reporter occupation: reporter is a j&j sales representative.Device evaluated by mfr, device manufacture date: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4, g4 product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.D1, d2: device name, procode.

Brand Name
2.9MM TI MATRIXRIB LCKNG SCREW SELF-TAPPING/12MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16576711
Report Number8030965-2023-03416
Device Sequence Number6116989
Product Code HRS
UDI-Device Identifier10887587017198
UDI-Public(01)10887587017198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081623
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.501.022.01
Device Catalogue Number04.501.022.01S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/01/2023
Supplement Date Received by Manufacturer03/27/2023
Initial Report FDA Received Date03/20/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE-MEDIUM W/HEX-COUPL; RATCHET-SCRDRIVER HANDLE W/HEX-COUPL; SCRDRIVER SHAFT MATMAND LONG SELF-HOLDIN; SCRDRIVER SHAFT MATMAND MED SELF-HOLDING; UNK - DRILL BITS: TRAUMA; UNK - PLATES: TRAUMA
Patient SexUnknown